# SDR 2008UALA06459

- Difficulty date: November 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 75,784 hours, 12,257 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Part number: 69B528083
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVER WING SLIDE CABLE DISCONNECT HOUSING BROKEN.  REMOVED AND REPLACED DISCONNECT HOUSING.
